Skip to main content

Relative representation theory and distributions on reductive groups over local fields

Searching for OpenAIRE data...

Publications

Tempered distributions and Schwartz functions on definable manifolds

Author(s): Ary Shaviv
Published in: Journal of Functional Analysis, Issue 278/11, 2020, Page(s) 108471, ISSN 0022-1236
DOI: 10.1016/j.jfa.2020.108471

Fourier coefficients of minimal and next-to-minimal automorphic representations of simply-laced groups

Author(s): Dmitry Gourevitch, Henrik P. A. Gustafsson, Axel Kleinschmidt, Daniel Persson, Siddhartha Sahi
Published in: Canadian Journal of Mathematics, 2021, Page(s) 1-48, ISSN 0008-414X
DOI: 10.4153/s0008414x20000711

Multiplicity one theorem for $$(\mathrm {GL}_{n+1},\mathrm {GL}_n)$$ over a local field of positive characteristic

Author(s): Dor Mezer
Published in: Mathematische Zeitschrift, 2021, ISSN 0025-5874
DOI: 10.1007/s00209-020-02561-1

On Twisted Gelfand Pairs Through Commutativity of a Hecke Algebra

Author(s): Yotam I Hendel
Published in: International Mathematics Research Notices, 2019, ISSN 1073-7928
DOI: 10.1093/imrn/rnz107

Twisted doubling integrals for classical groups

Author(s): Yuanqing Cai
Published in: Mathematische Zeitschrift, 2020, ISSN 0025-5874
DOI: 10.1007/s00209-020-02547-z

On the crystal graph description of the stable Weyl group multiple Dirichlet series

Author(s): Yuanqing Cai
Published in: Journal of Number Theory, Issue 215, 2020, Page(s) 186-215, ISSN 0022-314X
DOI: 10.1016/j.jnt.2020.01.006

Holomorphic string algebroids

Author(s): Mario Garcia-Fernandez, Roberto Rubio, Carl Tipler
Published in: Transactions of the American Mathematical Society, Issue 373/10, 2020, Page(s) 7347-7382, ISSN 0002-9947
DOI: 10.1090/tran/8149

Representations of reductive groups distinguished by symmetric subgroups

Author(s): Itay Glazer
Published in: Mathematische Zeitschrift, 2017, ISSN 0025-5874
DOI: 10.1007/s00209-017-1961-5

On two questions concerning representations distinguished by the Galois involution

Author(s): Maxim Gurevich, Jia-Jun Ma, Arnab Mitra
Published in: Forum Mathematicum, Issue 30/1, 2018, ISSN 0933-7741
DOI: 10.1515/forum-2016-0212

Hausdorffness for Lie algebra homology of Schwartz spaces and applications to the comparison conjecture

Author(s): Avraham Aizenbud, Dmitry Gourevitch, Bernhard Krötz, Gang Liu
Published in: Mathematische Zeitschrift, Issue 283/3-4, 2016, Page(s) 979-992, ISSN 0025-5874
DOI: 10.1007/s00209-016-1629-6

Doubling constructions and tensor product L-functions: the linear case

Author(s): Yuanqing Cai, Solomon Friedberg, David Ginzburg, Eyal Kaplan
Published in: Inventiones mathematicae, Issue 217/3, 2019, Page(s) 985-1068, ISSN 0020-9910
DOI: 10.1007/s00222-019-00883-4

Whittaker supports for representations of reductive groups

Author(s): Gomez, Raul; Gourevitch, Dmitry; Sahi, Siddhartha
Published in: To appear in Annales Institut Fourier, Issue 1, 2020, ISSN 0373-0956

Vanishing of certain equivariant distributions on spherical spaces

Author(s): Avraham Aizenbud, Dmitry Gourevitch
Published in: Mathematische Zeitschrift, Issue 279/3-4, 2015, Page(s) 745-751, ISSN 0025-5874
DOI: 10.1007/s00209-014-1391-6

Generalized and degenerate Whittaker models

Author(s): Raul Gomez, Dmitry Gourevitch, Siddhartha Sahi
Published in: Compositio Mathematica, Issue 153/02, 2017, Page(s) 223-256, ISSN 0010-437X
DOI: 10.1112/S0010437X16007788

z -Finite distributions on p -adic groups

Author(s): Avraham Aizenbud, Dmitry Gourevitch, Eitan Sayag
Published in: Advances in Mathematics, Issue 285, 2015, Page(s) 1376-1414, ISSN 0001-8708
DOI: 10.1016/j.aim.2015.07.033

Invariant generalized functions supported on an orbit

Author(s): Avraham Aizenbud, Dmitry Gourevitch
Published in: Israel Journal of Mathematics, 2018, ISSN 0021-2172
DOI: 10.1007/s11856-018-1668-2

Holonomicity of relative characters and applications to multiplicity bounds for spherical pairs

Author(s): Avraham Aizenbud, Dmitry Gourevitch, Andrei Minchenko
Published in: Selecta Mathematica, Issue 22/4, 2016, Page(s) 2325-2345, ISSN 1022-1824
DOI: 10.1007/s00029-016-0276-4

Schwartz functions on real algebraic varieties

Author(s): Boaz Elazar, Ary Shaviv
Published in: Canadian Journal of Mathematics, 2017, Page(s) 1-25, ISSN 0008-414X
DOI: 10.4153/CJM-2017-042-6

Analytic Continuation of Equivariant Distributions

Author(s): Dmitry Gourevitch, Siddhartha Sahi, Eitan Sayag
Published in: International Mathematics Research Notices, 2018, ISSN 1073-7928
DOI: 10.1093/imrn/rnx326

Decomposition Rules for the Ring of Representations of Non-Archimedean GLn

Author(s): Maxim Gurevich
Published in: International Mathematics Research Notices, Issue 2020/20, 2019, Page(s) 6815-6855, ISSN 1073-7928
DOI: 10.1093/imrn/rnz006

The Prasad conjectures for U2, SO4 and Sp4

Author(s): Hengfei Lu
Published in: Journal of Number Theory, Issue 204, 2019, Page(s) 211-245, ISSN 0022-314X
DOI: 10.1016/j.jnt.2019.04.002

Unramified Whittaker functions for certain Brylinski–Deligne covering groups

Author(s): Yuanqing Cai
Published in: Forum Mathematicum, Issue 32/1, 2020, Page(s) 207-233, ISSN 0933-7741
DOI: 10.1515/forum-2019-0094

Quantum invariants for decomposition problems in type A rings of representations

Author(s): Maxim Gurevich
Published in: Journal of Combinatorial Theory, Series A, Issue 180, 2021, Page(s) 105431, ISSN 0097-3165
DOI: 10.1016/j.jcta.2021.105431

Generalized and degenerate Whittaker quotients and Fourier coefficients

Author(s): Gourevitch, Dmitry; Sahi, Siddhartha
Published in: Representations of Reductive Groups, Proceedings of Symposia in Pure Mathematics, Issue 101, 2019, Page(s) 133–154

Multiplicity one theorem for the generalized doubling method

Author(s): Dmitry Gourevitch, Eyal Kaplan
Published in: 2019

On the Gelfand property for complex symmetric pairs

Author(s): Rubio, Roberto
Published in: arXiv, Issue 1, 2019

Multiplicity one theorem for $(\mathrm{GL}_{n+1},\mathrm{GL}_n)$ over a local field of positive characteristic

Author(s): Mezer, Dor
Published in: Issue 1, 2019

A reduction principle for Fourier coefficients of automorphic forms

Author(s): Gourevitch, Dmitry; Gustafsson, Henrik P. A.; Kleinschmidt, Axel; Persson, Daniel; Sahi, Siddhartha
Published in: Issue 1, 2019

On the Stability and Gelfand Property of Symmetric Pairs

Author(s): Shachar Carmeli
Published in: 2015